# SDR AALA970455

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1404D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11355
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 3845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 68 IS CRACKED AT STATION 3845.  INSTALLED STRINGER SPLICE REPAIR PER 51-70-06, PAGE 202.  (M)
